Diagnosis Code T50.991D
Information for Medical Professionals
The diagnosis code T50.991D is grouped in the following Diagnostic Related Group(s) (MS-DRG V34.0)
Convert to ICD-9 General Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.
- V58.89 - Other specfied aftercare (approximate) Approximate Flag
The approximate flag is on, indicating that the relationship between the code in the source system and the code in the target system is an approximate equivalent.
Present on Admission (POA) Present on Admission
The Present on Admission (POA) indicator is used for diagnosis codes included in claims involving inpatient admissions to general acute care hospitals. POA indicators must be reported to CMS on each claim to facilitate the grouping of diagnoses codes into the proper Diagnostic Related Groups (DRG). CMS publishes a listing of specific diagnosis codes that are exempt from the POA reporting requirement.
The code T50.991D is exempt from POA reporting.
- 4-aminopyridine poisoning
- Accidental acitretin overdose
- Accidental etretinate overdose
- Accidental immunostimulant overdose
- Accidental immunostimulant poisoning
- Accidental isotretinoin overdose
- Accidental parathyroid hormone poisoning
- Accidental phosphodiesterase inhibitor overdose
- Accidental phosphodiesterase inhibitor poisoning
- Accidental tretinoin overdose
- Acitretin overdose
- Calcium regulating agent overdose
- Etretinate overdose
- Immunostimulant overdose
- Immunostimulant poisoning
- Ionophore poisoning
- Isotretinoin overdose
- Oral dermatological agent overdose
- Phenanthrene derivative poisoning
- Phenanthrene poisoning
- Phosphodiesterase inhibitor overdose
- Phosphodiesterase inhibitor poisoning
- Poisoning caused by parathyroid derivative
- Poisoning caused by parathyroid hormone AND/OR parathyroid derivative
- Retinoid overdose
- Tretinoin overdose
- Tretinoin overdose
Information for Patients
Medicines cure infectious diseases, prevent problems from chronic diseases, and ease pain. But medicines can also cause harmful reactions if not used correctly. Errors can happen in the hospital, at the doctor's office, at the pharmacy, or at home. You can help prevent errors by
- Knowing your medicines. Keep a list of the names of your medicines, how much you take, and when you take them. Include over-the-counter medicines, vitamins, and supplements and herbs. Take this list to all your doctor visits.
- Reading medicine labels and following the directions. Don't take medications prescribed for someone else.
- Taking extra caution when giving medicines to children.
- Asking questions. If you don't know the answers to these questions, ask your doctor or pharmacist.
- Why am I taking this medicine?
- What are the common problems to watch out for?
- What should I do if they occur?
- When should I stop this medicine?
- Can I take this medicine with the other medicines on my list?
Centers for Disease Control and Prevention
- 6 Tips to Avoid Medication Mistakes (Food and Drug Administration)
- How and when to get rid of unused medicines (Medical Encyclopedia)
- Keeping your medications organized (Medical Encyclopedia)
- Medication safety during your hospital stay (Medical Encyclopedia)
- Medication safety: Filling your prescription (Medical Encyclopedia)
- Storing your medicines (Medical Encyclopedia)
- Taking medicine at home - create a routine (Medical Encyclopedia)